# SDR SIMA200532503

- Difficulty date: November 4, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,292 hours, 15,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED LOWER SILL.  INSTALLED SERVICEABLE SILL IAW SRM.  (K)
